# SDR AALA20040804

- Difficulty date: August 2, 2004
- Submitted: August 4, 2004
- Operation: Air carrier
- Aircraft: N969TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53619
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - EMERGENCY CEILING LIGHTS AT ROWS 28 AND 29 AFT GALLEY INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY CEILING LIGHTS AT ROWS 28 AND D29 AFT GALLEY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
